# SDR CHQA200800190

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ON TAKE-OFF, THE FLIGHT CREW RECEIVED A MAIN PATCH TRIM INOPERATIVE MESSAGE ON EICAS. THE BACK TRIM SYS FUNCTIONED NORMALLY AND TERE WAS NO RUN-AWAY TRIM SITUATION. THE QRH WAS FOLLOWED BUT THE MAIN TRIM WOULD NOT OPERATE.  THE AIRCRAFT LANDED BACK AT EWR WITHOUT INCIDENT. MAINT RESET THE TRIM SYSTEM AND THE MAIN TRIM SYS FUNCTIONED NORMALLY. (K)
